Hi there, I'm on docetaxel and herceptin for the first 3 sessions. I get very dizzy if I bend over/down and then stand up. I was told it was the docetaxel. Good luck with your treatment. xx
I experienced this after 2nd cycle of Docetaxol (which followed 3 x FEC100). The doctors didn't confirm that it was a side-effect but they didn't deny it either. It seemed a bit of a coincidence to me, especially as it went away in due course after chemo finished. This was over 4 years ago and this type of dizziness when rising from a lying down position (mild postural hypotension) hasn't returned.
Hope you also find it goes away.
Best wishes with you ongoing treatment.
Welcome to the BCC discussion forums, you've come to the right place for some good, honest support from the many informed users of this site who I am sure will be along soon to help.
In the meantime if you would like to talk to someone in confidence then our helpline team are just a free phone call away 0808 800 6000 lines open weekdays 9-5 and Saturdays 10-2.
Hi, I have just joined - I have recently had No 5 doxetaxol chemo and have been experiencing dizzy spells when laying down, getting up just after No 4. Has anyone else experienced this and possibly been told it is yet another side effect of the chemo? My onc has arranged a brain scan anyway but just wondered if it could be the chemo. Of course I have all the other side effects as you all seem to have with regard to the nails, tingllng, taste, nausea etc etc. Good luck everyone with your own treatment x